# SDR SWIA202162756

- Difficulty date: September 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS280 FLOOR PANEL SUPPORT ANGLE IS CORRODED (MARKED)    (C-CHECK RO 11-24-21)   EVALUATED DAMAGE AND FOUND IT TO BE OUT OF LIMITS. REMOVED AND REPLACED SUPPORT ANGLE. REF CRJ 700 SRM 51-42-06-001-001-A01. /  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
